MAUDE Adverse Event Report: MAQUET GMBH MEERA CL MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH MEERA CL MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 700001B0
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1b event site name: (b)(6) hospital.E1c event site address:.(b)(6) h3 other text : 3rd party service/customer inspection.
 
Event or Problem Description
On 28th may 2024, getinge became aware of an issue with one of our mobile tables - 700001b0 - meera cl mobile operating table eu.As it was stated, the table top moved by itself to tilting position when the patient was on the table.Based on the information provided, the table was tested by adding some weight on the side of the table top and it suddenly moved.The same thing was tested on another table but it did not move.Additionally, the base of table was also checked.No leaks of hydraulic oil were found and it was confirmed that there was enough oil in the tank.According to provided allegation, the issue does not always occur.Sometimes, when the table top is moved to tilting position the table stays in place.However, when certain point is reached the table can be moved with some weight.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the unintended motion with the patient on table top, was to reoccur.
 
Event or Problem Description
Getinge became aware of an issue with one of our mobile tables - 700001b0 - meera cl mobile operating table eu.As it was stated, during a surgery on a flat position, the table top moved by itself to a tilted position when the anesthetized patient was on the table.The patient¿s position was changed, this movement was slow.Based on the available information, there was no delay and the operation was completed.There was no injury nor delay reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the unintended movement of the table with the patient on table top, was to reoccur.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our mobile tables - 700001b0 - meera cl mobile operating table eu.As it was stated, during a surgery on a flat position, the table top moved by itself to a tilted position when the anesthetized patient was on the table.The patient¿s position was changed, this movement was slow.Based on the available information, there was no delay and the operation was completed.There was no injury nor delay reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the unintended movement of the table with the patient on table top, was to reoccur.Based on the information provided, the table was tested by adding some weight on the side of the table top and it suddenly moved.The same thing was tested on another table but it did not move.Additionally, the base of the table was also checked.No hydraulic oil leaks were found and it was confirmed that there was enough oil in the tank.According to the provided allegation, the issue does not always occur.Sometimes, when the table top is moved to a tilting position, the table stays in place.However, when a certain point is reached, the table can be moved with some weight.After the evaluation, the double check valve (5205593), 5/3 way-valve (5207523), sealing rings (1072074), and hydraulic oil (31126369) were replaced by the technician, the device was restored to full working order and returned to service.The replaced parts: the double check valve (5205593), 5/3 way valve (5207523), were sent to the supplier for further investigation.The 5/3-way valve sv 267 s05, which is installed together with a shut-off valve, only has a switching function.The valve was checked for functionality and is working properly.The double check valve (shut-off valve) vs251 was also examined.The test on the serial test bench was carried out.On one side, a significant pressure drop was visible, indicating an internal leak.No foreign objects were found in the housing, and the sealing edges show no damage.The customer holds a maintenance contract with getinge, and the device underwent its most recent maintenance in january 2024, during which no malfunctions or issues were reported.The most probable cause of the leak is related to a defective component.Based on the investigation conducted, it was concluded that at the time of the event, the device was actively being used for the patient¿s treatment and was therefore directly involved in the reported incident.As the malfunction occurred during the surgery, it was considered that the getinge device failed to meet its specifications.A review of received customer product complaints found no past reports of similar incidents resulting in injury to either a patient or an operator in summary, based on the root cause evaluation, it can be concluded that the reported issue, namely the unintended movement of the table with the patient on table top, as well as the malfunction of the getinge device, is related to assembly issue in the supplier¿s manufacturing process.We currently do not have any information that would warrant further action regarding device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The correction of b5 describe event or problem, d1 brand name, d4 catalog #, d4 serial #, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain, h4 device manufacture date, h6 component codes fields deems required.This is based on the additional information that has been received.Previous b5 describe event or problem: on 28th may 2024, getinge became aware of an issue with one of our mobile tables - 700001b0 - meera cl mobile operating table eu.As it was stated, the table top moved by itself to tilting position when the patient was on the table.Based on the information provided, the table was tested by adding some weight on the side of the table top and it suddenly moved.The same thing was tested on another table but it did not move.Additionally, the base of table was also checked.No leaks of hydraulic oil were found and it was confirmed that there was enough oil in the tank.According to provided allegation, the issue does not always occur.Sometimes, when the table top is moved to tilting position the table stays in place.However, when certain point is reached the table can be moved with some weight.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the unintended motion with the patient on table top, was to reoccur.Corrected b5 describe event or problem: getinge became aware of an issue with one of our mobile tables - 700001b0 - meera cl mobile operating table eu.As it was stated, during a surgery on a flat position, the table top moved by itself to a tilted position when the anesthetized patient was on the table.The patient¿s position was changed, this movement was slow.Based on the available information, there was no delay and the operation was completed.There was no injury nor delay reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the unintended movement of the table with the patient on table top, was to reoccur.Previous d1 brand name: meera cl mobile operating table eu.Corrected d1 brand name: meera cl mobile operating table.Previous d4 catalog #: 700001b0 corrected d4 catalog #: n/a previous d4 serial #: (b)(6), corrected d4 serial #: (b)(6).Previous h3a device evaluated by manufacturer: no, corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other, corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: 3rd party service/customer inspection corrected h3c if other provide code - explain: n/a.Previous h4 device manufacture date: 01/02/2023, corrected h4 device manufacture date: 10/01/2023.Previous h6 component codes: others|insufficient information||4776.Corrected h6 component codes: mechanical|valve(s)||527.

Brand Name
MEERA CL MOBILE OPERATING TABLE
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key19623916
Report Number8010652-2024-00072
Device Sequence Number6359965
Product Code FQO
UDI-Device Identifier04046768136786
UDI-Public(01)04046768136786(11)230110
Combination Product (Y/N)N
Initial Reporter CountryID
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number700001B0
Device Catalogue Number700001B0
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown